# SDR 95FDEA01793

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain Line
- Part number: 2249409503
- Condition: Broken
- Location: Nr 3 Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

HYD NR 3 FAIL ALERT ILLUMINATED AND NR 3 HYD WENT TO ZERO.  FOUND CASE DRAIN LINE BROKEN ON NR 3 ENGINE.  MADE INTERIM REPAIR BY REMOVING PUMP AND CASE DRAIN LINE, FOLLOWED MEL 29-3 PROCEDURE.  INSTALLED CASE DRAIN LINE AND HYD PUMP, HYD FLUID LEAK TEST COMPLIED PER MM 29-11-20.  NO HYD FLUID LEAK WAS FOUND.
